MAUDE Adverse Event Report: COLOPLAST A/S TITAN; INFLATABLE PENILE PROTHESIS

COLOPLAST A/S TITAN; INFLATABLE PENILE PROTHESIS
Model Number ESR9222400
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.Coloplast has not been provided any corroborating evidence to verify the information contained in this report.
 
Event or Problem Description
According to the available information, though not verified, tubing malfunction, towards reservoir.The device was removed/replaced.Device being sent out monday (11/06/20) additional information received on 11/10/2020: tubing break.Explanted device received.The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.
 
Additional Manufacturer Narrative
A titan one touch release pump and two cylinders were received for evaluation.Examination and testing of the returned components revealed the presence of surface abrasion on the longer length pump exhaust tubing and inlet tubing of the pump.No visible abnormalities were noted with the pump or pump tubing.No functional abnormalities were noted with cylinder 1 and 2.The information received indicated a tubing malfunction, towards the reservoir, but because no visible abnormalities were noted with the returned components, the complaint could not be confirmed as reported; however, the presence of surface abrasion was noted on the longer length pump exhaust tubing and inlet tubing of the pump.Based on recreation of the position of the tubes according to the abrasion pattern, this demonstrates that the longer length pump exhaust tube was overlapping the inlet tube of the pump.This positioning, in combination with device usage over time, could contribute to sufficient stress to cause a separation through the serialized exhaust tubing at this site.A separation of this type would then allow the loss of fluid, making the device inoperable.A review of the device history record confirmed the devices from this lot met all specifications prior to release and no anomalies were noted during production.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.

Brand Name
TITAN
Common Device Name
INFLATABLE PENILE PROTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key10946905
Report Number2125050-2020-01200
Device Sequence Number11565990
Product Code FHW
UDI-Device Identifier05708932487702
UDI-Public05708932487702
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESR9222400
Device Catalogue NumberESR922
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2020
Initial Date Received by Manufacturer 11/06/2020
Supplement Date Received by Manufacturer01/18/2021
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date02/03/2021
Patient Sequence Number1
Patient Age62 YR